... went away a long with tingling in the lips? Trying to decide if this is a side effect or allergic reaction
Hello I am on 4 th week of contrave and just developed itching of palms (feels like fire sometimes) and back of my head. I guess it is new side effect for me. I also have nausea couple of hours after pill is taken. Constipation. Very unpleasant taste in my mouse (almost whole day sometimes). So far I lost 10lb (during first 2 weeks and nothing during 3 and 4 weeks). Will continue. Hope u feel better.
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Minutes after taking just one doxycycline, I got an allergic reaction (swelling of the lips, inside?
Posted 6 Nov 2009 • 1 answer
Posted 10 May 2011 • 2 answers
Posted 11 Nov 2012 • 4 answers
Posted 11 Apr 2013 • 3 answers
Posted 10 May 2014 • 2 answers